Journal of Symbolic Logic

Omitting Types: Application to Recursion Theory

Thomas J. Grilliot

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 1 (1972), 81-89.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738082

Mathematical Reviews number (MathSciNet)
MR344099

Zentralblatt MATH identifier
0244.02016

JSTOR
links.jstor.org

Citation

Grilliot, Thomas J. Omitting Types: Application to Recursion Theory. J. Symbolic Logic 37 (1972), no. 1, 81--89. https://projecteuclid.org/euclid.jsl/1183738082


Export citation